# SDR AALA202508065312

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 35,085 hours, 15,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-A DOOR IS STICKING WHEN OPENING AND CLOSING. TIGHTENED LOOSE FASTENERS ON THRESHOLD DOOR. PER CMM25-48-48. OPERATIONAL CHECK GOOD.
